# SDR ASAA2017102922497

- Difficulty date: October 29, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 38,046 hours, 11,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A52136
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL SUPPORT FOR (211AF) AT BS 268.25 HAS CORROSION AROUND NUTPLATE AND FASTENER. GROUNDED - YES. REMOVED CORROSION ON MAIN CABIN FLOOR STRUCTURE LATERAL INTERCOSTAL AT STA 270 BETWEEN LBL10-RBL2.25 ORIGINAL THICKNESS .50, REMAINING THICKNESS .031, MATERIAL REMOVED .019. FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1. FABRICATED REPAIR PARTS USING 7075-0 .063 CCAD PO 870372.8 AND 7075-T6 .063 CLAD PO 903254.1. PERFORMED HEAT TREAT OF REPAIR PARTS (AS REQUIRED). ALSO PERFORMED HEAT AND PENETRANT INSPECTION OF REPAIR PARTS AND DAMAGED AREA (AS REQUIRED). LOCATED AND DRILLED ACC REPAIR PARTS, APPLIED ALODINE, AND PRIME AND INSTALLED ACC REPAIR PARTS. WORK PERFORMED IAW EA 800-53EA-19466 REV-00.
